About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 278606, 9 pages
http://dx.doi.org/10.1155/2013/278606
Research Article

On Kadison-Schwarz Type Quantum Quadratic Operators on

Department of Computational & Theoretical Sciences, Faculty of Science, International Islamic University Malaysia, P.O. Box 141, 25710 Kuantan, Pahang, Malaysia

Received 3 January 2013; Revised 13 March 2013; Accepted 27 March 2013

Academic Editor: Natig M. Atakishiyev

Copyright © 2013 Farrukh Mukhamedov and Abduaziz Abduganiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the description of Kadison-Schwarz type quantum quadratic operators (q.q.o.) acting from into . Note that such kind of operators is a generalization of quantum convolution. By means of such a description we provide an example of q.q.o. which is not a Kadison-Schwartz operator. Moreover, we study dynamics of an associated nonlinear (i.e., quadratic) operators acting on the state space of .